MathSciNet Relay Station
MathSciNet bibliographic data
MR2676971 (2011d:35276) 35L05 (35K05)
Xu, Runzhang Initial boundary value problem for semilinear hyperbolic equations and parabolic equations with critical initial data. Quart. Appl. Math. 68 (2010), no. 3, 459–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement